Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2016, Article ID 7515876, 11 pages
http://dx.doi.org/10.1155/2016/7515876
Research Article

On the Singularity of Multivariate Hermite Interpolation of Total Degree

1School of Mathematical Sciences, Dalian University of Technology, Dalian 116024, China
2School of Mathematics and Statistics, Taishan College, Taian 271021, China
3School of Software, Dalian University of Technology, Dalian 116620, China

Received 4 March 2016; Accepted 2 August 2016

Academic Editor: Guang Zhang

Copyright © 2016 Zhongyong Hu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. R. A. Lorentz, Multivariate Birkhoff Interpolation, Springer, 1992. View at Publisher · View at Google Scholar · View at MathSciNet
  2. R. A. Lorentz, “Multivariate Hermite interpolation by algebraic polynomials: a survey,” Journal of Computational and Applied Mathematics, vol. 122, no. 1-2, pp. 167–201, 2000. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  3. H. V. Gevorgian, H. A. Hakopian, and A. A. Sahakian, “On the bivariate Hermite interpolation problem,” Constructive Approximation, vol. 11, no. 1, pp. 23–35, 1995. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  4. A. Le Méhauté, Interpolation et approximation par des fonctions polynomiales par morceaux dans Rn [Ph.D. thesis], Université de Rennes I, 1984.
  5. Z. Meng and Z. Luo, “On the singularity of multivariate Hermite interpolation,” Journal of Computational and Applied Mathematics, vol. 261, pp. 85–94, 2014. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  6. C. de Boor and A. Ron, “On multivariate polynomial interpolation,” Constructive Approximation, vol. 6, no. 3, pp. 287–302, 1990. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  7. J. Chai, N. Lei, Y. Li, and P. Xia, “The proper interpolation space for multivariate Birkhoff interpolation,” Journal of Computational and Applied Mathematics, vol. 235, no. 10, pp. 3207–3214, 2011. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  8. M. Gasca and T. Sauer, “On bivariate Hermite interpolation with minimal degree polynomials,” SIAM Journal on Numerical Analysis, vol. 37, no. 3, pp. 772–798, 2000. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  9. M. Gasca and T. Sauer, “On the history of multivariate polynomial interpolation,” Journal of Computational and Applied Mathematics, vol. 122, no. 1-2, pp. 23–35, 2000. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  10. M. Gasca and T. Sauer, “Polynomial interpolation in several variables,” Advances in Computational Mathematics, vol. 12, no. 4, pp. 377–410, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  11. T. Sauer and Y. Xu, “On multivariate Hermite interpolation,” Advances in Computational Mathematics, vol. 4, no. 1, pp. 207–259, 1995. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus